# SDR 7AHR20130122001

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: General aviation
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,376 hours, 36,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1001191
- Part serial: 2377
- Condition: Defective
- Location: Emergency Light
- Part time: 38,376 hours, 36,929 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT DROP CELILING AND AFT ACCESSORY COMPARTMENT.  TROUBLESHOT INOPERATIVE EMERG LIGHTS IN AFT DROP CEILING AND AFT ACCESSORY COMPARTMENT IAW MM 33-51-12 AND 33-51-13.  DISCOVERED DEFECTIVE BATTERY PACKS AT BOTH LOCATIONS. R & R DEFECTIVE BATTERY PACKS IAW MM 33-53-00 AND 33-53-01, TESTED EMERGENCY LIGHT IAW MM 33-53-00, NOT DEFECTS NOTED, LIGHTS TESTED NORMAL.
